MathSciNet Relay Station
MathSciNet bibliographic data
MR896772 (88k:35073) 35J65 (35B45 35J25 58G20)
Caffarelli, L.; Nirenberg, L.; Spruck, J. Correction to: "The Dirichlet problem for nonlinear second-order elliptic equations. I. Monge-Ampère equation'' [Comm. Pure Appl. Math. 37 (1984), no. 3, 369–402; MR0739925 (87f:35096)]. Comm. Pure Appl. Math. 40 (1987), no. 5, 659–662.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement